Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Why does penis shrink within a minute during intercourse ?

While We have intercourse, initially my husband has good mood and his penis gets hard, but within a minute, it automatically shrinks. My husband is having mood but penis is not hard. We are having intercourse daily for last 2 months to get pregnant . Is that my husband is having some problem or it is common if have daily sex?
Asked On : Thu, 14 Jul 2011
Answers:  1 Views:  1835
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi
Welcome to HCM
Read your prob, this is a type of problem this is eighter due to premature ejaculation or due to some other region. for it he should consult with psychiatrist, do not worry this is curable diease, your doc will tell you what should you do for helping your husband. this is not due to per day intercourse. if you have any doubt ask me on
Dr aseem 09982583020
aseemadhuri@gmail.com
Answered: Thu, 14 Jul 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor